# SDR CAL950259

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 420-440
- Part time: 65,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN STR 28R, LOCATED IN THE FORWARD PIT AT STA 420 - STA 440.  THE DAMAGED AREA WAS CUT OUT AND CHANNEL FILLER AND SHIMS WERE INSTALLED IAW SRM 53-10-3, SRM 51-10-2, AND SRM 51-30-2.  (X)
